# SDR ASOA201100001

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 18,662 hours, 16,346 cycles
- Engine: Ge CF343B1
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

F/O'S FLASHLIGHT INOP.  R & R F/O'S FLASHLIGHT IAW AMM 25-61-01. OPS CHECK GOOD. DEFER CLEARED.  PLACARD REMOVED. (CLOSED)
